# SDR CALA9801904

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH CRACK IN AFT CHANNEL INSIDE NR 1 PYLON ABOVE LOWER AFT FAIRING.  A NEW CHANNEL WAS INSTALLED IAW SRM 51-10-2.
